# SDR IPXA2023080898884

- Difficulty date: May 11, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 57,659 hours, 19,005 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* RH HORIZONTAL STABILIZER UPPER SKIN DENT***SM40/LMX4*** COMPLETED E0-86923-REQ2. THIS CLEARS MOC 2301223.
